Applied Mathematics

Vol.9 No.11(2018), Paper ID 88430, 32 pages

DOI:10.4236/am.2018.911079

 

A Computational Study with Finite Difference Methods for Second Order Quasilinear Hyperbolic Partial Differential Equations in Two Independent Variables

 

Pavlos Stampolidis, Maria Ch. Gousidou-Koutita

 

Department of Mathematics, Faculty of Sciences, Aristotle University, Thessaloniki, Greece
Department of Mathematics, Faculty of Sciences, Aristotle University, Thessaloniki, Greece

 

Copyright © 2018 Pavlos Stampolidis, Maria Ch. Gousidou-Koutita et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Stampolidis, P. and Gousidou-Koutita, M. (2018) A Computational Study with Finite Difference Methods for Second Order Quasilinear Hyperbolic Partial Differential Equations in Two Independent Variables. Applied Mathematics, 9, 1193-1224. doi: 10.4236/am.2018.911079.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.